Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2013, Volume 20, Issue 4, Pages 27–35 (Mi da737)  

This article is cited in 3 scientific papers (total in 3 papers)

Stability analysis of the efficient solution to a vector problem of a maximum cut

V. A. Emelichev, K. G. Kuzmin

Belarusian State University, 4 Nezavisimost Ave., 220030 Minsk, Belarus

Abstract: We consider a MAX-CUT multicriteria problem. A formula for the stability radius of effective solutions is obtained in the case of the Hölder norm in the parameter space. Bibliogr. 18.

Keywords: multi-objectiveness, effective cut, stability radius, Hölder norm.

Full text: PDF file (258 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 11.10.2012
Revised: 01.01.2013

Citation: V. A. Emelichev, K. G. Kuzmin, “Stability analysis of the efficient solution to a vector problem of a maximum cut”, Diskretn. Anal. Issled. Oper., 20:4 (2013), 27–35

Citation in format AMSBIB
\Bibitem{EmeKuz13}
\by V.~A.~Emelichev, K.~G.~Kuzmin
\paper Stability analysis of the efficient solution to a~vector problem of a~maximum cut
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 4
\pages 27--35
\mathnet{http://mi.mathnet.ru/da737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114910}


Linking options:
  • http://mi.mathnet.ru/eng/da737
  • http://mi.mathnet.ru/eng/da/v20/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. G. Kuzmin, “A united approach to finding the stability radii in a multicriteria problem of a maximum cut”, J. Appl. Industr. Math., 9:4 (2015), 527–539  mathnet  crossref  crossref  mathscinet  elib
    2. S. E. Bukhtoyarov, V. A. Emelichev, “Stability aspects of multicriteria integer linear programming problems”, J. Appl. Industr. Math., 13:1 (2019), 22–29  mathnet  crossref  crossref
    3. K. G. Kuzmin, V. R. Haritonova, “Estimating the stability radius of an optimal solution to the simple assembly line balancing problem”, J. Appl. Industr. Math., 13:2 (2019), 250–260  mathnet  crossref  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:289
    Full text:72
    References:59
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022